Invariance of Plurigenera


Che-Hung Huang ( National Taiwan University )
2017-03-13  15:30 - 18:00
Room 103, Mathematics Research Center Building (ori. New Math. Bldg.)

We will introduce and derive the deformation invariance of plurigenera, which was proved by Y.-T. Siu [Siu 98] in the case of varieties of general type, and then by [Siu 00] in general. For the derivation, we will mainly follow the simplified proof proposed by M. Paun [Pau07] and provide enough details.
[Siu98] Y.-T. Siu. — Invariance of Plurigenera, Invent. Math., 134 (1998), 661–673.
[Siu00] Y.-T. Siu. — Extension of twisted pluricanonical sections with plurisubharmonic weight and invariance of semi-positively twisted plurigenera for manifolds not necessarily of general type, Complex Geometry (Gottingen, 2000), Springer, Berlin, 2002, 223–277.
[Pau07] M. Paun. — Siu’s invariance of plurigenera: a one-tower proof, J. Differential Geom., 76 (2007), 485–493.